# SDR AU980932

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 4198301
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK HOOK TO ACTUATING ROD ATTACHMENT RIVETS SHEARED.
